The Annals of Statistics

A Convergence Theorem in $L$-Optimal Design Theory

Jia-Yeong Tsay

Full-text: Open access

Abstract

It is shown that the Fedorov procedure for finding $L$-optimal designs always converges to an $L$-optimal design, even when the limiting design is singular. Two lemmas are given first. An example illustrates the case of singular limiting design.

Article information

Source
Ann. Statist., Volume 5, Number 4 (1977), 790-794.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176343902

Digital Object Identifier
doi:10.1214/aos/1176343902

Mathematical Reviews number (MathSciNet)
MR438604

Zentralblatt MATH identifier
0355.62067

JSTOR
links.jstor.org

Subjects
Primary: 62K05: Optimal designs

Keywords
Optimal experimental designs iterative procedure regression model $L$-optimal design information matrix

Citation

Tsay, Jia-Yeong. A Convergence Theorem in $L$-Optimal Design Theory. Ann. Statist. 5 (1977), no. 4, 790--794. doi:10.1214/aos/1176343902. https://projecteuclid.org/euclid.aos/1176343902


Export citation